Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Light periods, color ranging form dark brown to light red, bloating, flatus, constipation, breast tenderness, tubal ligation done. Cause?

My question is that I am 45 years old, my period has always been irregular, I had a tubal ligation in 1990 with my last child. Now I am having a very light period (if I can call it that), color ranging from a dark brown to a light red, bloated, very gassy feeling, constipation , tender breasts, fluttering in the lower ab area, irritable, tired and this has been going on for 3 months now. went to see my doctor and all she would say is maybe you are going thru menopause . :( Any advice on this as to why it is happening.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Hello madam, well from the history you have given, as your doctor said it could be a transition from pre menopausal to menopause and also because you are 45 now. ..most women experience hot flushes, mood swings like irritability, lethargic..Some lack concentration....women experience delayed and irregular periods.....These are due to hormonal changes occurring in the body......But if you experience discharge from your vagina associated with smell or itching, then you may have to consult your gynaecologist to rule out any underlying infection...hope i was helpful to you. ....
Answered: Sat, 7 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor